Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 817-820
http://dx.doi.org/10.1155/S0161171285000916

A note on the problem of finding a (3,9)-cage

Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA

Received 21 April 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. K. Wong, “A note on the problem of finding a -cage,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 817-820, 1985. https://doi.org/10.1155/S0161171285000916.